T Nation

Test is High and Still Feel Fatigued

Ive been on TRT for 4 years now. First 2 1/2 I was blasting and cruising, then had some bad injuries that sidelined any workout for last 2 years. Since the injury and surgery, I toned it down to just trt, 200ml a week, pinning 100ml twice a week. My test was always around 800-1000. Ive always complained I feel like crap but thought it was due to other health conditions.
Finally i asked my dr to run a estrogen level check with my test lab work.

This is what is shows:
Test 1038
Free Test 300
Estradiol 81 (High)
FSH 1.3 (Very Low)
LH 0.2 (Very Low)

So after seeing the high estrogen, I remember way back when I first started this, that I had taken arimidex. I just took 1 capsule 1mg and it tanked my estrogen and have me the joint pains. So I thought I wasnt estrogen sensitive and never took it since.
With this latest lab work, I think I need to get back on it but wanted to confirm the formula for taking arimidex and avoiding tanking estrogen. I know its trial and routine lab work is needed to dial it in.
But I have capsules, so I cant break in half or quarters. I remember reading a suggestion to take .25 mg twice a week or every 3 days. Is that the generic base starting point? Can I take 1mg capsule a week or every ten days and get the same results or is the shelf life a factor in it effectiveness? Also, my capsules are over 3 years old, are they even still any good?

I just want to get some energy and libido back. Im 55 yo and feel like 75. TIA for your feedback.

Ever consider that it’s nothing to do with your hormones? Fsh/lh are not applicable on external Test. Don’t waste money on those tests. High E2 in the presence of very high test is normal. How’s your sleep? Ever had a sleep study? I blamed my hormones for years on fatigue. Turns out that even though I would sleep 8+ hours a day I had sleep apnea.

1 Like

My sleep totally sucks. I’m even in sleep meds and apnea machine full face mask. Still sucks.

1 Like

Think you answered your question.

If you’re going to take an AI, get your doc to Rx you tabs that you can break into pieces. Taking 1mg at a time will have you feeling like crap pretty quick

It may be that you just don’t feel good with high testosterone levels which isn’t out of the ordinary. I feel better and have more energy when my test levels are 500-600, but beyond that things start going downhill.

You could either reduce T dose or yes microdose Adex, less than 0,125 mg twice per week even on 0,0 dose would be effective if you are over responder like me

Just leave your protocol alone and dont introduce the AI. Sleep is your issue. Time to actually take steps to rid yourself of screen time right before bed, blue light exposure, drinks, food and weed if you indulge in any of these late in the evening. Focus on meditating for a week before sleeping. It takes practice to convince your mind to focus on doing its night time action. That or you need a Cpap.

Some guys feel wired on high test, so it could very well be his levels keeping him from sleeping because there are other hormones than can be greatly affected by high test levels.

It all depends on how you are wired, no pun intended.

This is true. I have experienced insomnia when my dose went up,but I eventually get back to sleeping right.

Hows your Thyroid?

If you’re having issues with sleep, you could try Progesterone cream. This will increase the synthesis of allopregnanlone, a neurosteroid that has a calming / relaxing effect. Allopregnanlone acts on the GABAa receptor similarly to how benzodiazapines do. Progesterone & Allopregnanlone are therefore anxiolytic and may help with your sleep. Men on TRT can become deficient in progesterone as it is created by the testies and requires LH/FSH stimulation.

Sorry to hear your situation. If I only could get the capsules, I would take one capsule per month.
by the end of the month you should have dropped Estradiol. I quarter my pill and take on Friday mornings, by the end of the month I’ve taken 1 pill. It really works for me. These pills are so potent and can devastate your estradiol.

Bro this is some Deepak Chopra stuff.

What pills are you talking about?? if it is Adex this is why you also should not use a high dose once a month?? makes no sense at all, better small dose twice per week

Anastrozole